Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Chantix?

Is one of the side effects of chantix heart palpitations? I took the first .05 dose last night and today my heart feels like it's about to pound through my chest. Normal?
PS How many of you have tried Chantix?
Thanks!

Answer Question
 
sweetphoenix529

Asked by sweetphoenix529 at 12:31 PM on Sep. 11, 2009 in Health

Level 6 (139 Credits)
Answers (1)
  • I work at a hospital pharmacy and have heard alot about Chantix(we don't carry it). I also get newletters about it. From what I've heard, it has very severe side effects in some patients. Heart issues is just one of many. I've also heard a high rate of suicidal thoughts and visual disturbances, just to name a few. I do know of one person that was taking it but she had to stop because she was having extremely vivid nightmares and she constantly felt ill while she was on it. She did say it helped with the cravings but she couldn't function normally throughout the day. Good luck!
    msfila1980

    Answer by msfila1980 at 12:45 PM on Sep. 11, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN